# SDR QXEA2017041900295

- Difficulty date: April 11, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,761 hours, 32,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE FRAME LOWER FLANGE AT X547.0, BETWEEN STR 31S AND STR 32S. CORROSION ON FUSELAGE FRAME LOWER FLANGE AT X54.70 BETWEEN STR 31S AND STR 32S WAS FOUND TO BE BEYOND LIMITS AS PER SRM 53-00-00 REPAIR 9 REV 16. PERFORMED A PERMANENT REPAIR IAW SRM 53-00-00 REPAIR 18 REV 16. SEE AWS AND NDT REPORTS TWO21960-10 AND TWO22097-3 FOR DETAILS. NO CRACKS FOUND.
